# SDR RAIA00412022

- Difficulty date: December 15, 2004
- Submitted: December 20, 2004
- Operation: Air carrier
- Aircraft: N837HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145255
- Aircraft time: 10,112 hours, 8,548 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Warning Light
- Condition: Illuminated
- Location: Ice Detection
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ICE DETECTION NR 1 AND NR 2 FAILED MESSAGES.  MAINTENANCE CYCLED ICE DETECTION NR 1 AND NR 2 ANTI-ICING C/B.
